# SDR UIEA02003

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 65B17255
- Condition: Scored
- Location: Nr 4 Pylon
- Part time: 79,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC WHILE PERFORMING TERMINATING ACTION PER ATLAS AIR EO 4757A082, NR 4 PYLON LOWER WING DIAGONAL BRACE ATTACH FITTING, TAPER LOCATION INSTALLATION ' FOUND THE LAST THREE FASTENER HOLES SCORED.  POSITIONS ARE ONE EACH AT INBOARD 2ND FROM NED, 1 EACH AT INBOARD AFT AND 1 EACH AT OUTBOARD AFT.  REAMED HOLES TO .500.  PERFORMED OPEN HOLE HFEC INSPECTION.  NO FINDINGS.  INSTALLED BACB30US8K32 FASTENERS IN LIEU OF TAPER LOCKS PER SRM 51-30.  AMOC ISSUED TO SATISFY REQUIREMENTS PER AD 2001-13-06 ON FORM 8110-3.  (M)
